Acute olanzapine overdose

M. Dobrusin, P. Lokshin, R. H. Belmaker

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Olanzapine, a thiobenzodiazepine derivate, is a recently released novel antipsychotic medication. The authors report the first case of overdose of olanzapine in an apparent suicide attempt. A 38-year-old schizophrenic patient was brought to a hospital emergency room following the ingestion of 12 10-mg tablets of olanzapine. There were no serious clinical adverse effects.

Original languageEnglish
Pages (from-to)355-356
Number of pages2
JournalHuman Psychopharmacology
Volume14
Issue number5
DOIs
StatePublished - 1 Jul 1999

Keywords

  • Olanzapine
  • Overdose

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology
  • Psychiatry and Mental health
  • Pharmacology (medical)

Fingerprint

Dive into the research topics of 'Acute olanzapine overdose'. Together they form a unique fingerprint.

Cite this